| Model Number |
CD1411-36C |
| Medical Device Problem Codes |
Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) delivered an inappropriate shock.The patient had recently received a left ventricular assist device (lvad), causing electromagnetic interference (emi) that led to oversensing, and resulting in the inappropriate shock.Programming changes were performed to resolve the issue.The patient condition was unknown post intervention.